# SDR DHL2007806541

- Difficulty date: April 9, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1220 L35-36r
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CARGO DOOR JAMB FITTING CORRODED STA 1220.000 L-35R TO L-36.  REMOVED CORROSION FROM "C" CARGO DOOR JAMB FITTING IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED FITTING IAW SRM 51-1-20D.  CUT OUT NEW FITTING AND FABRICATED REPAIR ANGLE (AL7075T6 511 0.125") IAW SRM 53-2-0 FIG 2D.  CLEANED, TREATED AND PRIMED AREA AND REPAIR ANGLE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR ANGLE AND FITTING IAW SRM 53-2-0 FIG 2D, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
